Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dark spots on face, sun damage to non-raised moles, using retin a. Suggestion?

I am an asian female, 62 years, with dark spots on my face. Likely from various causes, from sun damage to non-raised moles , etc. For years, I had been using creams for acne treatment . Presently, I am using RetinA , 0.1%. Would love to have a spotless face, or nearabouts. But afraid of disfigurement as even an insect bite results in a darkened area for 2 or more years. Any suggestions? Have been looking into where best, in Vancouver, to go for treatment if that s indicated. So, my question is twofold: What to do, and where/whom best to consult. Thank you.
Asked On : Mon, 4 Jun 2012
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

i will be able to just guide you regarding the treatment.

i would recommend application of a cream containing glycolic acid, kojic acid, vitamin c on your face at night.

also a sunscreen use regularly is recommended.

this should help in reduction of the dark spots.

Answered: Mon, 4 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear amycimits..,
Thanks for choosing HCM..,
Using of different types of applications on face.,
will give darkspots and disfigurement..,
So avoid all these.,
1) Morning use SUNSCREEN LOTION..,
Suncote, Suncare etc..,
2) Night times use KOJIC cream..,
contains vit C and Kojic cream

Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor